# SDR USAA2014070800005

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 44,897 hours, 16,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6268RP
- Condition: Worn
- Location: Cabin
- Part time: 37,048 hours, 19,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK RT OVERWING ESCAPE SLIDE CTR DOOR LOCK MECHANISM, WORN & NOT HOLDING DOOR FLUSH AGAINST SLIDE ENCLOSURE.  REPLACED SLIDE IAW JOB CARD 26C19053012.
